# SDR DALA2025060104200

- Difficulty date: May 25, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 12,511 hours, 5,827 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Card
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 8302 -  ATO DUE TO FMS SPEED MESSAGE. CAPTAINS V SPEEDS WERE GRAYED OUT AT THROTTLE UP. RETURNED TO GATE.  DEFERRED PER MEL 34-61-01A. LATER: REPLACED FMS 1 CMM IN IPC 1 SLOT 2. OPS TEST GOOD, SOFTWARE OF CCM 1 GOOD. (LP 0986229)
